• I know the box says if Dutchess vomited within an hour of taking her Trifexis, to readminister the dosage. She took her pill around 10 a.m. and vomited around 4 p.m. The dosage should safely have been in her system, and not need to be readministered, correct?

    Yes, the normal time for the medication to move from the stomach and be absorbed is around 1 hour. So with this amount of time there is no need to re-administer. However, if she continues to vomit or shows other signs like lethargy, not wanting to eat, or diarrhea you should take her into see a veterinarian. Thanks for your question!


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Other Concerns

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.